# SDR HAIHEEA9305

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B-3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Chin Bubble
- Part number: M206R3115
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHIN BUBBLE CRACKED.
